×

zbMATH — the first resource for mathematics

The strong law of large numbers when the mean is undefined. (English) Zbl 0304.60016

MSC:
60F15 Strong limit theorems
60F20 Zero-one laws
60G50 Sums of independent random variables; random walks
60J99 Markov processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. G. Binmore and Melvin Katz, A note on the strong law of large numbers, Bull. Amer. Math. Soc. 74 (1968), 941 – 943. · Zbl 0165.20202
[2] C. Derman and H. Robbins, The strong law of large numbers when the first moment does not exist, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 586 – 587. · Zbl 0064.38202
[3] K. Bruce Erickson, A renewal theorem for distributions on \?\textonesuperior without expectation, Bull. Amer. Math. Soc. 77 (1971), 406 – 410. · Zbl 0217.50504
[4] William Feller, An introduction to probability theory and its applications. Vol. II., Second edition, John Wiley & Sons, Inc., New York-London-Sydney, 1971. · Zbl 0077.12201
[5] Harry Kesten, The limit points of a normalized random walk, Ann. Math. Statist. 41 (1970), 1173 – 1205. · Zbl 0233.60062 · doi:10.1214/aoms/1177696894 · doi.org
[6] Simon Kochen and Charles Stone, A note on the Borel-Cantelli lemma, Illinois J. Math. 8 (1964), 248 – 251. · Zbl 0139.35401
[7] John A. Williamson, Fluctuations when \?(\?\(_{1}\))=\infty , Ann. Math. Statist. 41 (1970), 865 – 875. · Zbl 0198.23803 · doi:10.1214/aoms/1177696964 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.